# SDR CALA2012091700601

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 46,643 hours, 8,326 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 303, LBL 21-53, FLOORBEAM CORRODED CABIN BS 303 LBL9" TO LBL 65" FLOORBEAM UPPER CHORD FLANGE REPAIR ED IAW SRM 53-00-51, REPAIR 1, FIG 201 AND HFEC CRACK FOUND ATTACH MX WORK SHEET FORM 44.0008 ITEM 1 TO 30, ACCOMPLISHED.
